# SDR CALA2021062500967

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 69,828 hours, 25,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Rbl 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 RBL 15.04 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING IAW B737-800 SRM 51-40-02 B73 7 NG AMM 28-11-00 AND BAC DWG 111A2000 REV ORIGINAL.SEE NSA EMX N/R 00100  AND HANGER N/R 6227446. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00100 AND HANGER N/R 6227446,
